On the structure of inner set mappings

Erdős, Pál and Fodor, György and Hajnal, Albert: On the structure of inner set mappings. In: Acta scientiarum mathematicarum, (20). pp. 81-90. (1959)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1959
Volume: 20
ISSN: 0001-6969
Page Range: pp. 81-90
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. 90. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13876

Actions (login required)

View Item View Item